# SDR AALA20100622TUL06

- Difficulty date: June 22, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N102020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EMERGENCY EQUIPMENT CEILING INTERCOSTAL CRACKED STATIONS 480 TO 500.  INSTALLED NEW ANGLE AND FASTENERS PER SRM 51-40-02-0G AND SRM 51-10-02-0G 8.
